Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Undergoing anxiety treatment. Rapid heart palpitation. EKG, Holter monitor, blood, urine tests done. Taking Xanax. Reason?

I am a 28 year old female, 5 6 163 lbs. I m currently being treated for anxiety , and was switched from Xanax to wellbutrin, though this just happened today and I have not started taking the Wellbutrin yet. I do not feel particularly anxious, and countless blood/ urine tests along with an EKG and holter monitor ruled out any common underlying condition. At night when I am trying to fall asleep I experience heart palpitations. Sometimes my heart seems to race, but mostly it just seems to pound. Enough so that I can feel and hear it, and it is a distraction that keeps me from falling asleep. Any tips/advice would be greatly appreciated.
Asked On : Mon, 13 Aug 2012
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Psychiatrist 's  Response
Every one who is alive have a beating heart but not facing the same problem as your ,,, so it clear that there is some problem.
Next if your heart investigation rule out any organic reason for the same then second most common reason is anxiety..also you do not have any symptoms except this which point to any other we can reach to a conclusion that you are suffering from anxiety. And you need treatment for that.
In condition like yours you may need initial medical treatment followed by therapy..but final call be yours and you can choose out of the treatment made available to you.
Answered: Mon, 13 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor